KNAW

Publicatie

Eskolemization in intuitionistic logic (2009) Open access

Pagina-navigatie:
Titel Eskolemization in intuitionistic logic
Gepubliceerd in Logic Group preprint series, Vol. 273, p.1-. ISSN 0929-0710.
Auteur Baaz, Matthias; Iemhoff, R.
Datum 2009-04
Trefwoord(en) Skolemization, Eskolemization, orderization, Herbrand's theorem, intuitionistic logic, existence logic, Gentzen calculi
Taal Engels
Type Preprint
Uitgever University of Utrecht, Department of Philosophy
Samenvatting In [2] an alternative skolemization method called eskolemization was introduced that is sound and complete for existence logic with respect to existential quantifiers. Existence logic is a conservative extension of intuitionistic logic by an existence predicate. Therefore eskolemization provides a skolemization method for intuitionistic logic as well. All proofs in [2] were semantical. In this paper a proof-theoretic proof of the completeness of eskolemization with respect to existential quantifiers is presented.
Publicatie http://dspace.library.uu.nl/handle/1874/33721
Persistent Identifier URN:NBN:NL:UI:10-1874-33721
Metadata XML
Repository Universiteit Utrecht

Omhoog
Ga terug naar de inhoud
Ga terug naar de site navigatie